# SDR SWAA2022022368699

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 28,967 hours, 17,264 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER EXTENSION CRACKED; R/H MLG W/W-STA 663; RBL 25. / REMOVED AND REPLACED PER SRM 51-40-02.
